# SDR ABXA060006

- Difficulty date: December 19, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- Aircraft time: 48,284 hours, 37,869 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: 49157411
- Condition: Cracked
- Location: Door Hold Open
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLD OPEN HOOK SUPPORT STRUCTURE INSIDE SERVICE DOOR WAS CRACKED AT LOWER SHAFT BEARING MOUNT.  REPLACED FITTING IAW DC9 SRM.
